gastroenterologist-icon

Stomach Pain

Hi Doctor, I'm getting a stomach pain since last two weeks. Due to excess weight in my body and in order to reduce weight I started to go gym and actually I've started to follow diet since last week and from the first day I started diet I'm facing this problem. Before six months I have used fat burner to reduce weight (2/day and used around 20capsules) at that time i faced this problem and stopped diet without following it properly but now i am not using any fat burner, but i am getting stomach pain, using fat burner will result in any side effect and now i am facing any big problem? I am really worried about this, will this pain will lead to a big trouble?? Please help...
views-icons 49 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Stomach Pain

doctor profile image
Dr. Chethan R S Bangalore | General Physician
Answered
Hi... I went through your query.... Kindly avoid fat burners.... Following these steps will help- Choose a low-carb diet.. Eat when hungry.. Eat real food.. Measure your progress wisely.. Be persistent Avoid artificial sweeteners.. Review any medications.. Stress less, sleep more.. Eat less dairy products and nuts.. Supplement vitamins and minerals.. Use intermittent fasting.. Exercise smart.. Achieve optimal ketosis.. Get your hormones checked.. Add green tea.. Consult Dietitian for diet chart...  
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO